# SDR 2004UALA00542

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 39,821 hours, 14,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Sta To
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CREASE BEAM WEB CORRODED ON UPPER SURFACE FROM STA 968.5 TO 969.5, RBL 70 - RBL 71.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WEB WITH DOUBLER.
